| Lot Number |
1866129 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of loosening for the cemented stem extension was not related to the design, manufacture, and/or sterilization of the previously implanted eleos device.
Event or Problem Description
It was reported by (b)(6) , an onkos sales representative, that a 61-year-old male patient with an eleos hinge knee replacement underwent revision surgery due to loosening of the femoral stem.The patient was converted to an eleos distal femur replacement during the operation which was performed by doctor (b)(6) on (b)(6) 2024.